Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 210, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 2, 2010, 3:59 PM MDT for Fremont County, Pueblo County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2010, 3:59 PM MDT (21:59 UTC)
- Expired
- Aug 2, 2010, 4:33 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:40 PM MDT | TSTM WND GST 60 | 4 W Pueblo West, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 656 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS55 KPUB 022159
SVRPUB
COC043-101-022300-
/O.NEW.KPUB.SV.W.0210.100802T2159Z-100802T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT MON AUG 2 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 500 PM MDT
* AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF PUEBLO RESERVOIR...OR 11 MILES SOUTHWEST OF PUEBLO...AND
MOVING NORTH AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO RESERVOIR...PUEBLO WEST AND POSSIBLY BLENDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3837 10503 3839 10472 3826 10450 3809 10470
3815 10497
TIME...MOT...LOC 2159Z 193DEG 5KT 3819 10478
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
541
WWUS55 KPUB 022222
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT MON AUG 2 2010
COC043-022232-
/O.CAN.KPUB.SV.W.0210.000000T0000Z-100802T2300Z/
FREMONT CO-
422 PM MDT MON AUG 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3811 10469 3821 10486 3839 10478 3839 10472
3826 10450
TIME...MOT...LOC 2222Z 212DEG 11KT 3820 10471
$$
COC101-022300-
/O.CON.KPUB.SV.W.0210.000000T0000Z-100802T2300Z/
PUEBLO CO-
422 PM MDT MON AUG 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO
COUNTY UNTIL 500 PM MDT...
AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF PUEBLO RESERVOIR...OR 8 MILES SOUTHWEST OF PUEBLO...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO RESERVOIR...BLENDE AND PUEBLO WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3811 10469 3821 10486 3839 10478 3839 10472
3826 10450
TIME...MOT...LOC 2222Z 212DEG 11KT 3820 10471
WIND...HAIL 60MPH 1.00IN
$$945
WWUS55 KPUB 022233
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
433 PM MDT MON AUG 2 2010
COC101-022243-
/O.CAN.KPUB.SV.W.0210.000000T0000Z-100802T2300Z/
PUEBLO CO-
433 PM MDT MON AUG 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3811 10469 3821 10486 3839 10478 3839 10472
3826 10450
TIME...MOT...LOC 2233Z 212DEG 11KT 3823 10469
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:06 PM MDT, 53 minutes earlier.
Area forecast discussion, Aug 2, 3:06 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT MON AUG 2 2010 .SHORT TERM... (TONIGHT AND TUESDAY) ...FLASH FLOOD POTENTIAL AND HEAVY RAIN STILL A THREAT... CURRENTLY...VERY LITTLE CHANGE IN THE UPPER WEATHER PATTERN THE PAST FEW DAYS...AND THIS CONTINUES AS THE UPPER RIDGE REMAINS OVER THE LOWER MISS RIVER VALLEY AND THE TROF SITS OVER THE PAC NW. A VORT MAX OVER THE 4 CORNERS HAS PROVEN TO BE FOCUS POINT FOR A GREAT AMOUNT OF CONVECTION OVER THE WESTERN HALF OF COLORADO. SAT WV IMAGERY INDICATED EARLY THIS MORNING A GOOD AMOUNT OF DRY AIR ADVECTING INTO THE SE CORNER FROM NM AND THE PANHANDLES...AND THIS HAS PROVEN TO BE TRUE AS SOUTHERLY SFC FLOW HAS KEPT THE SE PLAINS DRY AND ALMOST CLOUD-FREE...EAST OF A LINE EXTENDING ROUGHLY FROM KTAD TO NORTHERN CROWLEY COUNTY. TEMPS HAVE WARMED TO AROUND 90 F ACROSS THE PLAINS...WITH DEWPOINTS IN THE MID-50S TO LOWER 60S. TONIGHT...MODELS CONTINUE TO DROP A FRONTAL BOUNDARY DOWN ACROSS THE E PLAINS LATER TONIGHT...WITH IT IN THE VICINITY OF A LINE FROM KIOWA COUNTY BACK TOWARDS I25 AND THE RATON MESA OVERNIGHT. THIS BOUNDARY IS EXPECTED TO HELP TRIGGER ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH THE EVENING...AND LINGER WELL INTO THE NIGHT. ONGOING GRIDS HAD A GOOD HANDLE ON THE EXPECTED CLOUDY AND WARM NIGHT AHEAD...AND JUST HAD TO ADJUST POPS GRIDS A BIT AS WELL AS AVIATION FORECASTS. CURRENT FLASH FLOOD WATCH CONTINUES TIL MIDNIGHT FOR THE MTS AND HIGHER TERRAIN...AND WILL ALLOW THIS TO RUN SINCE THESE ARE THE AREAS SO FAR WHERE ACTIVITY IS TAKING PLACE. TOMORROW...FRONTAL BOUNDARY IS FORECAST TO CONTINUE SOUTH AND DROP SOUTH OF THE NM/CO BORDER...WITH LLVL EASTERLY UPSLOPE FLOW SETTLING IN. THE MONSOON PLUME OUT WEST WILL CONTINUE...WITH THE GREATEST AMOUNT OF AVAILABLE MID AND HIGH LEVEL MOISTURE EXPECTED FOR W CO AND ALONG THE CONTDVD. HOWEVER...MODELS INDICATE THAT QPF MAXIMUMS WILL BE OVER THE E PLAINS DUE TO MOIST LLVLS AND UPSLOPE FLOW. THIS COULD BE TRUE VERY EASILY IF THE NAM MODEL IS CORRECT...SINCE THIS MODEL PAINTS 0-6 KM BULK SHEARS OF 35-40 KTS AND NEARLY 3K J OF CAPE POINTING TO A POSSIBLE AFTN/EVE OF SEVERE WX. FORECAST AFTN MAX TEMPS LOOK VERY SIMILAR TO TODAY...AND ONE DECIDING FACTOR WILL BE HOW MUCH SOLAR HEATING THE E PLAINS GET BY MID-LATE MORNING. THEREFORE...CHANCE FOR SEVERE WX FOR THE PLAINS TUE...WHILE A HEAVY RAIN THREAT CONTINUES ALONG THE CONTDVD AND POSSIBLY EVEN OVER THE SLV. MODELS DO NOT TOTALY AGREE ON WHAT WILL HAPPEN OVER THE WEST...SO WILL APPRISE THE INCOMING SHIFT ON FLASH FLOOD POTENTIAL AND HAVE THEM TAKE ANOTHER LOOK FOR ANY POTENTIAL HIGHLIGHTS. MOORE .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) ...MONSOON CONTINUES THROUGH THURSDAY...THEN DRYS OUT SOME THROUGH THE WEEKEND... LOOKS LIKE THE MONSOON WILL REMAIN IN FULL FORCE THROUGH ABOUT THURSDAY...BEFORE SOME DRIER AIR BEGINS WORKING IN FRIDAY THROUGH THE WEEKEND. TUESDAY EVENING...THE JETSTREAM MOVES A LITTLE CLOSER TO THE AREA...INCREASING STEERING WINDS AND SHEAR VALUES OVER THE PLAINS...SO THE SEVERE THREAT MAY BE UP A BIT ACROSS THE PLAINS TUESDAY EVENING. STILL HEAVY RAIN POSSIBLE BECAUSE ATMOSPHERIC MOISTURE IS SO GREAT...BUT STORM MOTIONS SHOULD BE A BIT HIGHER SO PERHAPS THE FLASH FLOOD THREAT WILL BE DOWN ACROSS THE PLAINS. WEDNESDAY AFTERNOON AND EVENING LOOKS POTENTIAL BUSY...ESPECIALLY ACROSS THE PLAINS...WITH WHAT LOOKS LIKE A DECENT BOUNDARY MOVING THROUGH DURING THE AFTERNOON AND EVENING HOURS. THIS BOUNDARY SHOULD PROVIDE THE FOCUS FOR ENHANCED CONVECTION...ESPECIALLY ACROSS THE PLAINS AND ADJACENT MOUNTAINS. HPC QPF GUIDANCE IS PRETTY IMPRESSIVE OVER THE EAST...AND BASICALLY USED THIS TO POPULATE THE FORECAST GRIDS. THE GFS40 SUPPORTS HPC PRETTY WELL...BUT THE NAM12 IS A LOT LESS BULLISH AND A LOT MORE SCATTERED ON THE COVERAGE. I STARTED WITH THE HPC GUIDANCE AND THEN BLENDED AND TAPERED AMOUNTS DOWN SOME...BUT KEPT THE HPC/GFS THEME GOING. WILL HAVE TO SEE IF THIS TYPE OF WIDESPREAD HEAVY PRECIP STILL EXISTS IN LATER RUNS AND THEN ADJUST ACCORDINGLY. HARD TO SAY WHETHER OR NOT ANY GIVEN PRECIP BULLSEYE WILL ACTUALLY MATERIALIZE AT 2 DAYS OUT. THURSDAY STILL LOOKS LIKE ANOTHER ACTIVE MONSOON DAY...ESPECIALLY MOUNTAINS AND WEST. BUT THEN...FROM FRIDAY ONWARD...IT LOOKS LIKE THE MONSOON PLUME THINS OUT CONSIDERABLY...LEAVING THE BEST ODDS FOR STORMS OVER THE MOUNTAINS AND WEST...WITH VERY SPOTTY AND NOT REAL INTENSE ACTIVITY OVER THE EAST. THIS IS STILL SEVERAL DAYS OUT AND SUBJECT TO CHANGE SO STAY PLEASE TUNED. LW && .AVIATION... HEAVY RAIN FROM LINGERING SHOWERS AND THUNDERSTORMS CONTINUES TO BE A THREAT FOR ALL OF SOUTHERN CO TONIGHT THROUGH 09Z...PRODUCING MVFR TO IFR CIGS/VIS FOR THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS. FRONT WILL DROP SOUTH ACROSS THE E PLAINS TONIGHT...WITH NORTHERLY WINDS FORECAST FOR KCOS BY OOZ AND AT KPUB BY 02Z. TOMORROW...HEAVY RAIN PRODUCING REDUCED VISIBILITIES WILL AGAIN BE A THREAT OVER THE HIGHER TERRAIN AND KALS BEGINNING BY 16Z...WHILE KCOS AND KPUB WITH HAVE THE ADDED THREAT OF HAIL AFTER 19Z. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ058>087. && 27/50
Hazardous weather outlook, Aug 2, 6:57 AM MDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 657 AM MDT MON AUG 2 2010 COZ058>089-093>099-031300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 657 AM MDT MON AUG 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS...ADJACENT PLAINS AND PALMER DIVIDE THIS AFTERNOON AND TONIGHT. SMALL PEA SIZE HAIL MAY ACCOMPANY STRONGER STORMS...BUT THE MAIN THREAT WILL BE FROM LOCALLY HEAVY RAINFALL WHICH WILL ONCE AGAIN BRING THE POTENTIAL FOR FLASH FLOODING. MUD OR ROCK SLIDES WILL BE OF PARTICULAR CONCERN FOR THE MOUNTAIN AREAS...ESPECIALLY IN AREAS THAT HAVE SEEN HEAVY RAINFALL THE PAST SEVERAL DAYS. URBAN AREAS AND AREAS WITH POOR RUNOFF WILL ALSO BE SUSCEPTIBLE TO FLOODING LATE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MONSOON FLOW WILL CONTINUE OVER THE REGION THROUGH THE REST OF THE WEEK AND INTO THE WEEKEND. THIS WILL ALLOW FOR AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP OVER THE REGION EVERY DAY...WITH SOME OF THESE STORMS CAPABLE OF PRODUCING HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE MOUNTAINS AND VALLEYS ALONG AND WEST OF INTERSTATE 25 THROUGH THIS EVENING. 88/34
In the hours before
Special weather statement, Aug 2, 1:21 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 121 PM MDT MON AUG 2 2010 COZ060>062-064>066-072-021945- CENTRAL CHAFFEE COUNTY BELOW 9000 FT-EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- 121 PM MDT MON AUG 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL CHAFFEE COUNTY IN CENTRAL COLORADO... NORTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BONANZA...OR 39 MILES EAST OF GUNNISON...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PONCHA SPRINGS. PONCHA PASS. MAYSVILLE. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 2, 3:37 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT MON AUG 2 2010 COZ077>080-083-086-022200- CANON CITY VICINITY/EASTERN FREMONT COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 337 PM MDT MON AUG 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO... NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...PUEBLO WEST AND PUEBLO. AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTER OF STRONG THUNDERSTORMSS ALONG A LINE EXTENDING FROM 20 MILES SOUTHWEST OF FLORENCE TO 16 MILES SOUTH OF FLORENCE TO 11 MILES SOUTHWEST OF PUEBLO RESERVOIR...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... WETMORE. PUEBLO WEST. PUEBLO RESERVOIR. PENROSE. FLORENCE. PUEBLO. SOUTHWESTERN CANON CITY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:24 PM MDT | Areal Flood Advisory | PUB | Teller | 45 min |
| Aug 1, 9:28 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont | 2 hr |
| Aug 2, 4:13 PM MDT | Areal Flood Advisory | PUB | Pueblo | 37 min |
| Aug 2, 4:43 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Aug 2, 4:56 PM MDT | Areal Flood Advisory | PUB | Fremont, Teller | 3 hr |
| Aug 2, 5:02 PM MDT | Areal Flood Advisory | PUB | Pueblo | 52 min |
| Aug 2, 5:19 PM MDT | Areal Flood Advisory | PUB | Huerfano, Saguache | 49 min |
| Aug 2, 5:35 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.